Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Taking monogol injection to increase ovulation. Taking glucophage and folic acid. Stomach pain. Pregnancy chances?

the doctor gave me monogol injection to increase ovulation for 3 days and then on the 5 day she asked us to have sex for next 3 days along with glucophage and folic tablets. After 2 days she gave me pregnyl injection 0000ml , then asked to take duphaston for 10 days. I am on my 24th day after my first day of the last period. Considering to be 4 weeks now. I have left and right stomach pain every now and then like a shock. Am i having chances of getting pregnant.
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The mild pain in the abdomen that you are having can be suggestive of pregnancy. But to confirm this, you will have to wait till your periods are overdue and get a urine test done for pregnancy using a sensitive kit.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Rakhi Tayal
Answered: Sat, 12 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor